# SDR GTIA9700378

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FOUND EMERGENCY LIGHT IN CENTER CABIN INOPERABLE ON DAILY CHECK.  REMOVED AND REPLACED FWD CENTER BATTERY PACK AS REQUIRED IAW DC-9 MM CHAPTER 33-53-0.  (M)
